# SDR SIMA20180112001

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 12015201002
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL IS CRACKED APPROX .500 INCHES AT THE CANNON PLUG J0274 INBOARD UPPER MOUNT BOLT AND REINFORCEMENT CLIP ON FORWARD SIDE OF THE APU FIREWALL IS CRACKED .500 INCHES AT STRINGER 11R-C/A-REPAIRED FIREWALL IAW EO EM-53AD-1883 PART C STEP 9. AND REMOVED AND REPLACED REINFORCEMENT CLIP AT APU FIREWALL STRINGER 11R IAW SRM 51-40-02
